# SDR DALA1113729873

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6C/161 MAIN CABIN LBL-44 BETWEEN STA 750 AND 770 SUPPORT ANGLE FROM WEB TO CENTER TANK CRACKED AT FASTENERS.  REMOVED, ORDERED, AND INSTALLED NEW ANGLE PART NR 5410464U23 IAW DC-9 SRM 51-01 AND 51-30-5,1, PC AND DAC DWG 5910414P-226 Q-967  284419.
